# SDR 2011F00014

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N472MM
- Make and model: Gulstm GIV
- Aircraft serial: 1057
- Aircraft time: 7,150 hours, 3,238 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Windshield
- Component: Windshield
- Component part number: 1159SCB51027
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS WINDSHIELD CRACKED IN FLIGHT AT CRUISE, DUE TO WINDSHIELD INTERNAL HEATER TERMINAL SHORT.
